# SDR QXEA9600165

- Difficulty date: May 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N450US
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11101
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6008905
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EVACUATION LIGHT ON ROW 4, 5, 6, 7 AND 8 ARE INOP.  BATTERY PACKS REPLACED AT BINS 7 RT, 8 LT IAW MAINT MANUAL AND LIGHTS OPS CHECKED GOOD.
